Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

How does ciprodac help with very mild yellowish discharge ?

how does ciprodac help with very mild yellowish discharge ? I have been having this discharge together with the normal discharge. it doesnt smell, itch or burn. it sometimes happen when I go to use the toilet and wipe. I noticed that it became more transparent - almost non existent when i used the ciprodac 500mg. does this mean that I have an infection ?
Asked On : Fri, 18 Mar 2011
Answers:  2 Views:  763
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If your swabs were negative there is no need to re do them.This is a nomral discharge and the heat could be normal too as the temp on the genital area is always more than the rest of the body.
Answered: Fri, 18 Mar 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
Ciprodac is a antibiotics called ciprofloxacin.Its usually given in case of vaginal infection.Slight yellowish/clear transparent discharge is normal in most people.Finish the course of ciprodac but if there are no symptoms like itching,burning,smell then you can stop.Continous use of antibiotics is harmful.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor